# SDR ASOA2015031212358

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT, 8 RT TOP COVER SCRATCHED AND CRACKED AND LIGHT PATH FADED.  REMOVED NR 8 RT EMERGENCY LIGHT PATH AND COVER IAW AMM 33-51-01-000-801 (A27).  INSTALLED NR 8 RT EMERGENCY LIGHT PATH AND COVER IAW AMM 35-51-01-400-801-A27.
